# SDR GTIA2022082636605

- Difficulty date: August 23, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 15,365 hours, 6,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 34349
- Condition: Inoperative
- Location: Zone 900
- Part time: 7,737 hours, 3,416 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MEGAPHONE INOP AT AFT R/H BULKHEAD-R/R MEGAPHONE AT AFT R/H BULKHEAD IAW AMM 25-65-51 AND NKS DRAWING "A321-EMER EQUIP. PERFORMED OPS CHECK NO FAULTS NOTED.
